Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have to undergo IVF, tubes clipped. Endometrial lining thin. How to increase it for successful pregnancy?

I ve had clipping of tubes due to hydrosalpinx . I ve to go in for IVF but now with 2TDS estrogen and aspirin 75 , also my endometrial thickness reaches a maximum 6mm and as a result I ve just had an unsuccessful ET. My mdoctor also gave me grafeel injection but it just increased the lining by 0.2 mm. How can I increase my endometrial lining so that I can have a successful pregnancy ? My age is 42 years .
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi Sinha,

The only way to increase the endometrial lining thickness is by stimulation of the endometrium by exogenous hormones. You have already tried them. You need to continue the grafeel injection for few more cycles to attain the desired thickness.

Yes, you can have a successful pregnancy.

Do not lose hope.

All the best.

Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor